# SDR 2008FA0000339

- Difficulty date: May 12, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N585R
- Make and model: Beech C90
- Aircraft serial: LJ1169
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98012H4457
- Condition: Cracked
- Location: Cockpit
- Part time: 4,772 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS ON TAKEOFF AND HAD JUST LEVELED OUT FOR FLIGHT AND WINDSHIELD CRACKED ON THE INNER PANE. PILOT RETURNED TO BASE AND THE WINDSHIELD WAS REPLACED. WINDSHIELD WAS SENT TO INSURANCE CO. LAB FOR EVALUATION. (K)
